MathSciNet Relay Station
MathSciNet bibliographic data
MR602300 58C25 (58C27)
Damon, James Topological properties of real simple germs, curves, and the nice dimensions $n>p$. Math. Proc. Cambridge Philos. Soc. 89 (1981), no. 3, 457–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement